Live Webcasts Of Crankworx Les 2 Alpes Events July 11-13 Powered By Red Bull Media House

07-09-2013
Live Webcasts Of Crankworx Les 2 Alpes Events July 11-13 Powered By Red Bull Media House

Crankworx Les 2 Alpes Action Will Be Broadcast Through Live Webcasts, Video On Demand And Social Media

Crankworx Les 2 Alpes 2013 has launched and Red Bull Media House will transmit five events from France to the rest of the world. Red Bull Media House will power live webcasts of the GT Dual Speed & Style on July 11; qualifiers for the Slopestyle, presented by iXS, the Teva Best Trick Showdown, and the Les 2 Alpes Pump Track Challenge, presented by RockShox on July 12; and the Crankworx Les 2 Alpes Slopestyle Finals, presented by iXS on July 14.

This is the second year Crankworx has been held in Les 2 Alpes and the first year of the Enduro World Series. Round 3 of the Enduro World Series takes place this weekend and the world's best mountain bikers, including eight world champions holding over 30 championship titles, have arrived. The Cannondale Enduro Les 2 Alpes begins with training on Saturday, July 6 and concludes with the four-stage race on Sunday, July 7. See Crankworx Les 2 Alpes' entire schedule here:http://www.crankworx.com/whistler/schedule.php

Crankworx fans who can’t experience Les 2 Alpes in person can plug into real time event results, reports on the ground via Facebook, Instagram and Twitter, check out fresh photo galleries, and watch daily videos on demand as of Sunday, July 7. Follow along at facebook.com/crankworx, @Crankworx on Instagram and @Crankworx on Twitter.

Live webcasts of events will begin on Thursday, July 11 as the Red Bull Media House team works closely with Boombox Productions, Crankworx Whistler’s long time live event producers, to produce the webcasts that will transmit five Crankworx Les 2 Alpes events in their entirety from France to the masses via the internet.

Live Streaming Webcast Schedule for Crankworx Les 2 Alpes www.redbull.com/bike

 

GT Dual Speed & Style

Thursday, July 11 17:00-19:00 CEST UTC/GMT +2 hours | 8:00am-10am PDT / UTC/GMT -7 hours

FMB World Tour: Slopestyle Qualifying presented by iXS

Friday, July 12 13:30pm-15:30 CEST UTC/GMT +2 hours | 4:30am-6:30am PDT / UTC/GMT -7 hours

Teva Best Trick Showdown

Friday, July 12 15:45-18:00 CEST UTC/GMT +2 hours | 6:45am-9:00am PDT / UTC/GMT -7 hours

Les 2 Alpes Pump Track Challenge, presented by RockShox

Friday, July 12 20:45-22:00 CEST UTC/GMT +2 hours | 11:00am-1pm PDT / UTC/GMT -7 hours

FMB World Tour: Slopestyle presented by iXS

Saturday, July 13 16:30-19:00 CEST UTC/GMT +2 hours | 7:30am-9:00am PDT / UTC/GMT -7 hours

The webcasts, powered by Red Bull Media House, will be live streamed at www.redbull.com/bike and www.crankworx.com.


Click on a cover to view issue.